# SDR 29GA2019052000001

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N334AG
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 39,064 hours, 43,183 cycles
- Engine: Ge CT79B
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Exit Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0075 EYW/MCO REPORT: RIGHT HAND OVERWING EXIT LIGHT DOESNT ILLUMINATE. CORRECTIVE ACTION:  REMOVED EXIT LIGHT ASSEMBLY & CLEANED CONNECTOR, RE-ASSEMBLED IAW AMM 25-21-05 AND 33-50-34: OPS CHECK GOOD.
